Juvederm lip injections
I see your concern, however, it is quite common to have swelling in your lips post-injections. Ice will definitely help with the swelling. It is also common to feel "lumpiness" or multiple bumps, they should subside over the first few days. If you still have lingering questions or concerns, you should return to the treating clinic.
Lip Injections and Juvederm
Juvederm is a fabulous product for lip injections. Your lips do look uneven and swollen but this can happen for several days after the injections. If you are concerned you should return to your treating physician for examination. There is no reason for you to mold or manipulate the Juvederm after the injection.
Swelling Post Injection is Normal
You do have a lot of swelling post-injection and although we do expect this, we caution patients that trying to manipulate the filler at home is not what we recommend, and using ice is fine. Swelling from Juvederm in some can last upwards of two weeks, so please don’t panic as in most we do expect this to subside and resolve and hopefully your lips will be just what you want in a few weeks time. We do recommend that everyone have their injections in offices of board-certified dermatologists or plastic surgeons as these physicians are the most skilled, the most trained, and the most knowledgeable in how to best use these products. If in a week or so the concern is still there, I would recommend you speaking with your injector and perhaps seeing that person and discussing whether dissolving the filler with hyaluronidase at some point should be done.
Juvederm and swelling
Many people will get some significant swelling after Juvederm, especially in the lips. If you had a whole tube put into just the upper lip, you will definitely be swollen! Just ice for the first couple of days. Putting ice on is not going to move the filler. It is not uncommon to be lumpy at first as there may be some deep bruising in there as well. IT should settle down after a few days.
Juvederm Filler In the Lips, and They are Uneven.
Your lips should not look like this, but you may also have swelling along with the inappropriately placed filler. I suggest starting an oral antihistamine, icing and speaking to your physician as you may need the filler reversed and also starting on oral prednisone. Best, Dr. Emer.
Swelling after filler to the lips
Swelling is very common after Juvederm injections and can last up to 2 weeks. Swelling can also be asymmetrical. Do not press or manipulate the filler. Applying ice lightly to the areas is ok. Follow-up with your doctor in 2 weeks if the asymmetry or swelling persists.
Swelling after Juvederm to lips
Swelling is almost always asymmetrical, so that's not a concern. You do have a lot of swelling but it appears the filler was also only injected into the top lip? which would account for the fact that there's a lot of swelling. Most often when injecting the lips we do both the top and bottom lips and inject following natural symmetry which means about 2/3 into the bottom and 1/3 into the top. You don't have it done this way, so you have all the filler in the top lip, and that's going to cause a lot of swelling. Keep your hands away from it. Do not press on it or try to manipulate the filler. Follow up with your injector in the coming days if they are still uneven as the swelling goes down.
"This answer has been solicited without seeing this patient and
cannot be held as true medical advice, but only opinion. Seek in-person
treatment with a trained medical professional for appropriate care."
I had Juvederm lip injections today. I iced them but I'm afraid I moved the filler. My lips are uneven. Any suggestion?
It appears that you have a significant amount of swelling after your Juvederm injections. It can take up to 2 weeks for the swelling to fully resolve. For immediate concerns, I recommend calling your injector. Thanks for sharing your photos and question. Best wishes.